# SDR R61A2015083100608

- Difficulty date: August 31, 2015
- Submitted: September 7, 2015
- Operation: Air carrier
- Aircraft: N165HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000291
- Aircraft time: 13,150 hours, 8,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 1704346401
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND AFT LAV FLOOR SUPPORT DOUBLER CORRODED.  MAINTENANCE R & R FLOOR DOUBLER IAW AMM 20-10-01, PN 170-43464-01..
